# SDR UPS06447703

- Difficulty date: July 2, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01735107
- Condition: Cracked
- Location: Bs 840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C M/D LT BS840 FRAME TENSION TIE ATTACHMENT AREA FOUND 2 EA FASTENER HOLES CRACKED AT FRAME AFT WEB.  M/D BS840 FRAME AFT ATTACH WEB LHS AREA REPLACED AND INSTALLED IAW SRM 51-30-02 AND 51-10-01 PG9 AND RS R53-25-35526 ITEM 3 AND UPS EO B747-5310-24756-A.
